A 20-year-old male asked:
i take 60 mg of vyvanse along with 30 mg of lexapro (escitalopram) daily. what is the likelihood of developing serotonin syndrome? how deadly is it?
2 doctor answers
Dr. Alan Ali answered
32 years experience Psychiatry
Vyvanse (lisdexamfetamine): If u have been on the medications foa a while and tolerating them well, unlikely. Let your prescriber be aware of your concerns.
Answered on Oct 21, 2013
Dr. Alfred Forrester answered
42 years experience Psychiatry
Not likely: If you are asking if the combination of vyvanse and Lexapro (escitalopram) would be more likely than Lexapro (escitalopram) alone to cause serotonin syndrome, i would say 'no': vyvanse's effect doesn't involve serotonin. Statistically, use of large amounts of one med or the combined use of several meds which increase serotonin could lead to S.S. A 30mg dose of Lexapro (escitalopram) shouldn't - but combining that w. Other sero. Meds could.
Answered on Jun 10, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month